Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

On the strange duality conjecture for abelian surfaces II


Authors: Barbara Bolognese, Alina Marian, Dragos Oprea and Kota Yoshioka
Journal: J. Algebraic Geom. 26 (2017), 475-511
DOI: https://doi.org/10.1090/jag/685
Published electronically: November 10, 2016
Full-text PDF

Abstract | References | Additional Information

Abstract: In the prequel to this paper, two versions of Le Potier's strange duality conjecture for sheaves over abelian surfaces were studied. A third version is considered here. In the current setup, the isomorphism involves moduli spaces of sheaves with fixed determinant and fixed determinant of the Fourier-Mukai transform on one side, and moduli spaces where both determinants vary, on the other side. We first establish the isomorphism in rank 1 using the representation theory of Heisenberg groups. For product abelian surfaces, the isomorphism is then shown to hold for sheaves with fiber degree $ 1$ via Fourier-Mukai techniques. By degeneration to product geometries, the duality is obtained generically for a large number of numerical types. Finally, it is shown in great generality that the Verlinde sheaves encoding the variation of the spaces of theta functions are locally free over moduli.


References [Enhancements On Off] (What's this?)


Additional Information

Barbara Bolognese
Affiliation: Department of Mathematics, Northeastern University, 360 Huntington Avenue, Boston, Massachusetts 02115
Address at time of publication: The Fields Institute for Research in Mathematical Sciences, 222 College Street, Room 402, Toronto, Ontario M5T 3J1, Canada
Email: bbologne@fields.utoronto.ca

Alina Marian
Affiliation: Department of Mathematics, Northeastern University, 360 Huntington Avenue, Boston, Massachusetts 02115
Email: a.marian@neu.edu

Dragos Oprea
Affiliation: Department of Mathematics, University of California, San Diego, 9500 Gilman Drive #0112, La Jolla, California 92093-0112
Email: doprea@math.ucsd.edu

Kota Yoshioka
Affiliation: Department of Mathematics, Faculty of Science, Kobe University, Kobe 657-8501, Japan
Email: yoshioka@math.kobe-u.ac.jp

DOI: https://doi.org/10.1090/jag/685
Received by editor(s): November 4, 2014
Published electronically: November 10, 2016
Additional Notes: The second author was supported by NSF grant DMS 1303389 and a Sloan Foundation Fellowship. The third author was supported by NSF grants DMS 1001486, DMS 1150675 and a Sloan Foundation Fellowship. The fourth author was supported by Grant-in-Aid for Scientific Research 22340010, JSPS
The authors gratefully acknowledge correspondence with Emanuele Macrì
Article copyright: © Copyright 2016 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website